Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 133, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 28, 2015, 8:03 PM MDT for Elbert County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2015, 8:03 PM MDT (02:03 UTC)
- Expired
- Jun 28, 2015, 8:30 PM MDT
- In force
- 27 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Elbert County, CO
The radar
The Denver radar (KFTG), 55 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 472 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 2982 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998
WUUS55 KBOU 290203
SVRBOU
COC039-290230-
/O.NEW.KBOU.SV.W.0133.150629T0203Z-150629T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
803 PM MDT SUN JUN 28 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ELBERT COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 830 PM MDT
* AT 803 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELBERT...OR
28 MILES NORTHEAST OF COLORADO SPRINGS...MOVING SOUTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ELBERT...ELIZABETH...KIOWA AND PONDEROSA PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3939 10464 3938 10448 3915 10438 3913 10466
TIME...MOT...LOC 0203Z 347DEG 24KT 3920 10459
HAIL...1.25IN
WIND...60MPH
$$
DANKERS1 follow-up statement
920
WWUS55 KBOU 290222
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
822 PM MDT SUN JUN 28 2015
COC039-290231-
/O.EXP.KBOU.SV.W.0133.000000T0000Z-150629T0230Z/
ELBERT CO-
822 PM MDT SUN JUN 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ELBERT COUNTY
WILL EXPIRE AT 830 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3939 10464 3938 10448 3915 10438 3913 10466
TIME...MOT...LOC 0219Z 347DEG 24KT 3920 10459
$$
DANKERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:08 PM MDT, 5 hours 55 minutes earlier.
Area forecast discussion, Jun 28, 2:08 PM MDT, 5 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 208 PM MDT SUN JUN 28 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 205 PM MDT SUN JUN 28 2015 SCATTERED THUNDERSTORMS FORMED OVER THE FOOTHILLS AND MOUNTAINS SHORTLY AFTER NOON. EXPECT STORMS TO CONTINUE INTO THE EVENING HOURS AS THEY SPREAD EASTWARD ACROSS THE AREA. SURFACE BASED CAPES WILL BE AROUND 1000 J/KG WITH SURFACE TEMPERATURES NEAR 90 DEGREES AND DEW POINTS AROUND 50. PRECIPITABLE WATER VALUES WILL CONTINUE TO INCREASE AND APPROACH AN INCH BY EARLY EVENING. EXPECT THE THUNDERSTORMS TO PRODUCE HEAVY RAIN...SMALL HAIL AND GUSTY OUTFLOW WINDS. CAN'T RULE OUT A FEW BRIEF SEVERE STORMS WITH HAIL ONE INCH IN DIAMETER AND 60 MPH WIND GUSTS. STORMS WILL COME TO AN END AROUND MIDNIGHT. ON MONDAY...THE STRONG UPPER LEVEL HIGH WILL REMAIN WEST OF COLORADO AND CONTINUE TO BRING A NORTH-NORTHWEST FLOW ALOFT TO THE STATE. HIGH TEMPERATURES WILL STAY ABOUT THE SAME AS TODAY...SO EXPECT HIGHS IN THE UPPER 80S TO LOWER 90S AGAIN MONDAY. MOISTURE AND INSTABILITY DECREASE MONDAY WITH CAPES LESS THAN 1000 J/KG. MID LEVEL TEMPERATURES WILL WARM A FEW DEGREES AND LIKELY CAP CONVECTION ACROSS THE FRONT RANGE AND EASTERN PLAINS. STILL EXPECT TO SEE ISOLATED SHOWERS AND STORMS OVER THE MOUNTAINS AND PARK COUNTY. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 205 PM MDT SUN JUN 28 2015 MEGA BLOCKING UPPER RIDGE OVER THE WESTERN QUARTER OF THE U.S. NEXT COUPLE OF DAYS IS PROGGED TO DEAMPLIFY/WEAKEN AS A SERIES OF SHORTWAVES RACE EAST OVER THE PACIFIC NORTHWEST. SOME OF THIS SHORTWAVE ENERGY IS PROGGED BY MODELS TO SWING SOUTHEAST OVER NORTHEAST COLORADO DURING THE LATTER HALF OF THE WEEK...EACH ACCOMPANIED BY A SFC COLD FRONT. MODELS SHOW ONE BACKING UP AGAINST THE FRONT RANGE DURING THE DAY WEDNESDAY AND ANOTHER LATE ON THURSDAY. BEFORE THE RIDGE BREAKS DOWN...THE REGION REMAINS UNDER THE INFLUENCE OF A WARM AND RELATIVELY DRY NORTH-NORTHWEST FLOW ALOFT. UPSLOPE/UPVALLEY FLOW INDUCED BY STRONG DAYTIME HEATING AND STEEP BOUNDARY LAYER LAPSE RATES SHOULD MANAGE TO GENERATE A FEW LOW TOP T-STORMS MID TO LATE AFTERNOON. BY EVENING...A SFC BOUNDARY STALLED OUT ACRS THE NORTHEAST CORNER OF THE STATE COULD SERVE AS A FOCUS FOR A FEW T-STORMS OUT THERE WHICH MAY LINGER UNTIL THE WEE HRS OF THE MORNING. LATER THIS WEEK...SHOULD SEE T-STORM CHANCES RISING FOR REASONS MENTIONED ABOVE AND ALSO IN RESPONSE TO INCREASING PRECIPITABLE WATER AMOUNTS. COULD SEE ISOLATED T-STORMS PRODUCING HEAVY RAINFALL ALONG THE FRONT RANGE LATE WEDNESDAY AND POSSIBLY OVER SOUTHERN PORTIONS OF THE CWA...SUCH AS SOUTH PARK ON THURSDAY. BY THE WEEKEND...MEDIUM RANGE MODELS SHOW FURTHER WEAKENING OF THE UPPER RIDGE AS IT SLOWLY MIGRATES OVER THE ROCKY MOUNTAIN REGION. THIS EASTWARD SHIFT IN THE RIDGE ALLOWS MORE MONSOON MOISTURE TO STREAM UP OVER THE DESERT SOUTHWEST AND POSSIBLY AS FAR NORTH AS NORTHERN UTAH AND WYOMING. MAY SEE SOME OF THIS SUBTROPICAL MOISTURE CURVING SOUTH INTO NORTH CENTRAL COLORADO ON SUNDAY WHICH COULD ELEVATE THE T-STORM PROBABILITY OVER THE NRN COLORADO MTNS... FRONT RANGE FOOTHILLS AND NEARBY PLAINS. TEMPERATURES DURING THE UPCOMING EXTENDED PERIOD START OUT ABOVE AVERAGE ON TUESDAY WITH HIGHS IN THE LOW TO MID 90S AT LOWER ELEVATIONS. HIGH COUNTRY READINGS WILL BE QUITE BALMY AS WELL WITH 60S/70S ON THE MTN SLOPES/RIDGES AND 80S ON THE LOWER VALLEY FLOORS. LOOK FOR SFC TEMPS ON THE PLAINS AND FOOTHILLS TO COOL 5-7 DEG F ON WEDNESDAY WITH ARRIVAL OF THE COLD FRONT AND INCREASED CLOUD COVER. DO NOT SEE MUCH IF ANY CHANGE IN MTN/HIGH VALLEY TEMPS. DURING THE REMAINDER OF THE WEEK...EXPECT FURTHER COOLING WITH BELOW AVERAGE TEMPS EAST OF THE CONTINENTAL DIVIDE. WEST OF THE DIVIDE DAILY TEMPS THROUGH SUNDAY ONLY SLIGHTLY COOLER EVEN WITH THE ANTICIPATED INCREASE IN PRECIP/T-STORM CHANCES. LOOKING EVEN FURTHER OUT...EARLY NEXT WEEK COULD BE WET/STORMY AROUND HERE WITH MONSOON MOISTURE FLOWING OVER THE AREA AND YET ANOTHER COLD FRONT DROPPING IN FROM THE NORTHERN PLAINS. STAY TUNE. && .AVIATION...(FOR THE TAFS THROUGH 00Z MONDAY LATE AFTERNOON) ISSUED AT 205 PM MDT SUN JUN 28 2015 VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS...EXCEPT UNDER THUNDERSTORMS. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE DENVER AREA BETWEEN 21Z-03Z. GUSTY OUTFLOW WINDS TO 40 KNOTS...SMALL HAIL AND HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS. LIGHT EASTERLY WINDS ARE EXPECTED TO TURN SOUTHERLY BETWEEN 03-06Z. THERE MAY BE A PERIOD OF WEST TO NORTHWEST WINDS DUE OUTFLOW FROM THUNDERSTORMS THROUGH 03Z. FOR MONDAY...MOSTLY SUNNY SKIES ARE EXPECTED TO PREVAIL. THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN OVER THE HIGHER TERRAIN WEST OF DENVER. WINDS WILL AGAIN BE ON THE LIGHT SIDE. && .HYDROLOGY... ISSUED AT 205 PM MDT SUN JUN 28 2015 HEAVY RAIN WILL BE POSSIBLE FROM THUNDERSTORM THIS AFTERNOON AND EVENING. THE STORMS WILL BE MOVING AT 15 TO 20 MPH...SO THE THREAT FOR FLOODING RAINS WILL BE VERY LOW. ON MONDAY...JUST ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND PARK COUNTY. BRIEF HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MEIER LONG TERM...BAKER AVIATION...MEIER HYDROLOGY...MEIER
Hazardous weather outlook, Jun 28, 10:42 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1042 AM MDT SUN JUN 28 2015 COZ030>051-290445- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1042 AM MDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN THIS AFTERNOON AND SPREAD EAST ONTO THE FRONT RANGE URBAN CORRIDOR AND NEAR BY PLAINS LATE THIS AFTERNOON AND EARLY EVENING. THE STORMS WILL PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS AND FOOTHILLS THROUGH SATURDAY...AND A SLIGHT CHANCE OF LATE DAY THUNDERSTORMS ON THE PLAINS THROUGH TUESDAY. STORM CHANCES ARE EXPECTED TO INCREASE ON THE PLAINS MID TO LATE WEEK AS HUMIDITY INCREASES WITH MOIST UPSLOPE WINDS BEHIND A COUPLE OF WEAK FRONTAL SYSTEMS. TEMPERATURES WILL START OUT SLIGHTLY ABOVE AVERAGE THROUGH TUESDAY...THEN COOL TO BELOW AVERAGE FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MEIER/BAKER
In the hours before
Special weather statement, Jun 28, 5:01 PM MDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 501 PM MDT SUN JUN 28 2015 COZ038-042-282330- NORTHEAST WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 501 PM MDT SUN JUN 28 2015 ...SPECIAL WEATHER STATEMENT... AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HEREFORD...OR 31 MILES SOUTHEAST OF CHEYENNE...MOVING SOUTH AT 25 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVER...PAWNEE BUTTES...BRIGGSDALE...KEOTA AND HEREFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4060 10438 4098 10446 4099 10397 4062 10381 TIME...MOT...LOC 2301Z 342DEG 24KT 4093 10426 DANKERS
Special weather statement, Jun 28, 5:46 PM MDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
546 PM MDT SUN JUN 28 2015
COZ038-042-290030-
NORTHEAST WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
546 PM MDT SUN JUN 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY UNTIL
630 PM MDT...
AT 543 PM MDT...DOPPLER RADAR WAS TRACKING A PAIR OF STRONG
THUNDERSTORMS OVER NORTHEAST WELD COUNTY. ONE STORM WAS 7 MILES
NORTHEAST OF BRIGGSDALE...OR 33 MILES NORTHEAST OF GREELEY...MOVING
SOUTH AT 25 MPH. THE OTHER STORM WAS 35 MILES NORTHEAST OF
BRIGGSDALE...MOVING SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GROVER...NEW RAYMER...HEREFORD...PAWNEE BUTTES...STONEHAM...
BRIGGSDALE AND KEOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4055 10362 4052 10401 4052 10433 4097 10448
4099 10362
TIME...MOT...LOC 2343Z 342DEG 23KT 4072 10424
DANKERSLocal storm report, Jun 28, 6:36 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
636 PM MDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM NON-TSTM WND GST BRIGHTON 39.99N 104.79W
06/28/2015 E60.00 MPH ADAMS CO TRAINED SPOTTER
PEA SIZE HAIL AND TORRENTIAL RAIN
&&
JKLocal storm report, Jun 28, 7:17 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
717 PM MDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM NON-TSTM WND GST BRIGHTON 39.99N 104.79W
06/28/2015 E60.00 MPH ADAMS CO TRAINED SPOTTER
PEA SIZE HAIL AND TORRENTIAL RAIN
0605 PM HAIL BRIGGSDALE 40.63N 104.32W
06/28/2015 M1.25 INCH WELD CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 28, 7:31 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
731 PM MDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 8 SE ARAPAHOE PARK 39.54N 104.60W
06/28/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0630 PM NON-TSTM WND GST BRIGHTON 39.99N 104.79W
06/28/2015 E60.00 MPH ADAMS CO TRAINED SPOTTER
PEA SIZE HAIL AND TORRENTIAL RAIN
0605 PM HAIL BRIGGSDALE 40.63N 104.32W
06/28/2015 M1.25 INCH WELD CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 28, 7:49 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
749 PM MDT SUN JUN 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 4 N ELIZABETH 39.42N 104.60W
06/28/2015 M0.50 INCH ELBERT CO TRAINED SPOTTER
MARBLE TO DIME SIZED HAIL COVERED THE GROUND TO A DEPTH
OF 3 INCHES. THE GARDEN HAS BEEN SHREDDED.
0730 PM HAIL 8 SE ARAPAHOE PARK 39.54N 104.60W
06/28/2015 M1.00 INCH ELBERT CO TRAINED SPOTTER
0714 PM HAIL 3 S COUNTRY GARDENS 39.65N 104.32W
06/28/2015 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0630 PM NON-TSTM WND GST BRIGHTON 39.99N 104.79W
06/28/2015 E60.00 MPH ADAMS CO TRAINED SPOTTER
PEA SIZE HAIL AND TORRENTIAL RAIN
0605 PM HAIL BRIGGSDALE 40.63N 104.32W
06/28/2015 M1.25 INCH WELD CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:14 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 46 min |
| Jun 28, 7:15 PM MDT | Areal Flood Advisory | BOU | Adams, Weld | 3 hr |
| Jun 28, 7:24 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 36 min |
| Jun 28, 7:34 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 26 min |
| Jun 28, 8:59 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.